# SDR AALA20120222015

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM BS 294.5 HAS NUMEROUS AREAS OF CORROSION FROM RIGHT BUTTLINES 10 TO 37.  DAMAGED REMOVED AND REPLACED WITH AN UPPER CAP SPLICE REPAIR PER EA B737-53-021746.
